# SDR ASAA2017121322901

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 37,940 hours, 11,474 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF RADIO #1 & #2 TRANSITION AND RECEIVES SLIGHTLY OFF OF FREQUENCY, FOR BOTH CAPTAIN AND FIRST OFFICER, TRANSMITTING AND RECEIVING IS ACCEPTABLE/SERVICABLE/USABLE. GROUNDED - YES. REF B737-800 FIM TASK 23-11 TASK 801 PERFORMED BIT CHECK OF HF SYSTEM, NO FAULTS FOUND AT THIS TIME, PERFORMED OPERATION CHECK ON GROUND OF HF SYS, OPS TEST NORMAL AT THIS TIME, NO HISTORY PAST 30 DAYS.
